Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking dexona tabs with high protein, fat diet, increased frequency to 8 tabs a day. How to stop this?

hi doc how r u doctor for last one month i m taking dexona tablets along with high protein and fat diet .....although i gain the weight sir the thing is that i want to tell you how i am using these tablets now....starting initially i started one week with 3 tablets a day for a week....second week i gradually increased the dose by 6 tablets a day,,,,third week with 8 tablets a day and from fourth week 10 tablets a day....each tablets .5mg sir please guide me to stop these or help me out.....
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
from your question i presume you are taking this tablet for weight gain. Dexona is dexamethasone. it is a steroid. I presume you have started it on your own because doctors dont prescribe steroids for weight gain. The steroids will supress your pituitary adrenal axis and in excess dosage over a long period of time leads to cushings syndrome. You will have to taper the steroid under medical supervision.
Answered: Mon, 29 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor